The linear quadratic regulator problem for a class of controlled systems modeled by singularly perturbed itô differential equations

Full text for this resource is not available from the Research Repository.

Dragan, Vasile, Mukaidani, Hiroaki and Shi, Peng (2012) The linear quadratic regulator problem for a class of controlled systems modeled by singularly perturbed itô differential equations. SIAM Journal on Control and Optimization, 50 (1). pp. 448-470. ISSN 0363-0129 (print) 1095-7138 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23496
DOI https://doi.org/10.1137/100798661
Official URL http://epubs.siam.org/doi/abs/10.1137/100798661
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > College of Business
Keywords ResPubID25426, singularly perturbed control systems, asymptotic behaviour, stabilising solution, modelled
Citations in Scopus 29 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login